# SDR UPS97225150

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651768896
- Condition: Cracked
- Location: Bs 295-349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FWD ENTRY DOOR THRESHOLD SILL CHORD ANGLE CORRODED AND CRACKED BETWEEN BS 295 TO 349 AT LBL 54-LBL 61.  NEW THRESHOLD ANGLE INSTALLED IAW SRM 51-30-2.
